Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Burning Penis After Eating Sperm Worried I Have HIV

Here's a taste of what TheBody.com has to offer on this topic:
Ask the Experts

throat burning sensations with Aptripla

Firstly thank you for this great forum. I find it incredibly helpful particularly as I live in a developing country and have no support services. My question is I have been on Aptipla for about 3 months and regularly (but not every day) have a...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
...examination of the throat would be helfpul to sort out. If swallowing similar size capsules and food/liquids doesn't trigger similar burning sensations then you might have an unusual reaction to the Atripla which might lead to consideration of a... Read more »

skin sensitivity - burning sensation

I have been experiencing a burning sensation on my skin lasting about a month.The sensation started... Read more »

Please Help ! Donation Promised

Dear Dr. BobI am greatful to your response. Well, i am putting my situation and updates again... Read more »
Articles
The Well Project

Caring for Your Gut: Dealing With Diarrhea, Nausea and Other Stomach Problems if You Have HIV/AIDS

...and vegetable skins. Over the counter or prescription drugs may also be used to relieve gas. Heartburn (acid reflux) causes a burning sensation in your chest. It has nothing to do with your heart! It can happen when your stomach acid backs up... Read more »
U.S. Centers for Disease Control and Prevention

Gonorrhea

...symptoms that appear two to five days after infection; symptoms can take as long as 30 days to appear. Symptoms and signs include a burning sensation when urinating, or a white, yellow, or green discharge from the penis. Sometimes men with... Read more »
AIDS InfoNet

Condoms

...keep the semen inside. Gently pull the condom out and throw it away. Nonoxynol-9 Nonoxynol-9 is a chemical that kills sperm (a spermicide). It can help prevent pregnancy when it is used in the vagina along with condoms or other birth... Read more »
AIDS InfoNet

Didanosine (Videx, ddI)

...of nerve damage. It occurs in up to 20% of people who take didanosine. It usually shows up as tingling, numbness, or a sharp burning sensation in the feet, legs, or hands. The nerve damage is usually temporary and will go away if you stop taking... Read more »
Connect With Others

Worried like hell please advise

Posted by addy72, 3 Replies
...about a minute. This was six days ago and since then i cannot stop worrying about it and have had the following symptoms, a burning sensation on the end of my penis which lasted for a few days, tingling around my lips, bit of a sore throat, and... Read more »

worried I've got HIV after oral without

Posted by anonymouslad, 6 Replies
...be nothing nothing to do with a possible std infection. But this along with regularly feeling mildly sick is getting me very worried I'm one of the tiny tiny percent of people who've been unlucky enough to get HIV through unprotected. Do these... Read more »

Worried Sick.. Is Yeast Infectious for HIV? (Long)

Posted by kdman, 1 Reply
...-- protected vaginal, unprotected oral. The oral lasted about a minute, and a day later, I developed a yeast infection on my penis (diagnosed). Treated it with anti-fungals, and it helped, but the infection has been recurring everytime I go off... Read more »

Long-term HIV and Aids survivors' health worrying

Posted by ScotCharles
...From KaiserNet January 8, 2008 Some experts and doctors recently have voiced concerns that people who were diagnosed with HIV and Aids in the early years of the epidemic are experiencing "premature[e]" or "disproportionate numbers" of ailments... Read more »